A PARALLEL ALGORITHM FOR FINDING A MINIMUM-WEIGHT CONNECTED DOMINATING SET ON TRAPEZOID GRAPHS

Search this Article

Author(s)

    • MASUYAMA Shigeru.
    • DEPARTMENT OF KNOWLEDGE-BASED INFORMATION ENGINEERING, TOYOHASHI UNIVERSITY OF TECHNOLOGY.
    • NAKAYAMA Shin-ichi.
    • DEPARTMENT OF KNOWLEDGE-BASED INFORMATION ENGINEERING, TOYOHASHI UNIVERSITY OF TECHNOLOGY.

Journal

  • Mathematica Japonica

    Mathematica Japonica 45(1), 165-171, 1997-01-01

References:  7

Cited by:  1

Codes

  • NII Article ID (NAID)
    10008783579
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    00255513
  • Data Source
    CJP  CJPref 
Page Top